# SDR FDEA201611043821

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 24,902 hours, 13,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXB532706130040
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242GK IS CRACKED.  A NEW FLOOR PANEL WAS FABRICATED IAW SRZ 25-005.   MAJOR REPAIR.
